# SDR SWAA2024042667911

- Difficulty date: March 26, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,354 hours, 35,216 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312 S5-6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 LOCATED BTW STR 5L TO STR 6L AT FWD GALLEY AREA 2024-217707<[01] PERFORMED PERMANENT REPAIR IAW EA M-22-153-01244 ON FRAME LOCATED BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA SEE INDIVIDUAL SIGNOFFS BELOW;[02] PERFORMED PERMANENT REPAIR IAW EA M-22-153-01244 ON FRAME LOCATED BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA SEE INDIVIDUAL SIGNOFFS BELOW COMPLETED TASK
